# SDR 9506451156

- Difficulty date: April 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N156US
- Make and model: Doug DC-10-40
- Aircraft serial: 46765
- Engine: Pwa JT9D20
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 3 Engine
- Stage of operation: DE
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

DURING DESCENT WITH THE POWER LEVERS RETARDED, THE NR 3 ENGINE EXPERIENCED A COMPRESSOR STALL WITH A RISE IN EGT FOLLOWED BY A FLAMEOUT.  A RELIGHT WAS SUCCESSFUL AND ENGINE OPERATION WAS NORMAL THE REMAINDER OF THE FLIGHT.  THE ENGINE WAS INSPECTED AND FUEL PRESSURES WERE FOUND TO BE OK.  A PRBC CHANGE, FLOW DIVIDER CHANGE, AND A BOROSCOPE ARE SCHEDULED.
